# SDR DLM88010452

- Difficulty date: March 19, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 35,640 hours, 29,879 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Contaminated
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES FROM WING ANTI-ICE SYSTEM SET OFF SMOKE DETECTORS IN BOTH AFT LAVS - COULD NOT DUPLICATE - PERFORMED DUCT BURNOUT AS PRECAUTION
